MAUDE Adverse Event Report: COLOPLAST A/S TITAN OTR; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN OTR; INFLATABLE PENILE PROSTHESIS
Model Number ESR9222400
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310)
Health Effect - Clinical Codes Implant Pain (4561); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot # was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to available information, there was difficulty and pain with cycling of this device.There was loss of rigidity due to slow fluid loss due to semipermeable nature of the reservoir.
 
Event or Problem Description
According to the available information this inflatable device was revised on 6/8/2021 due to leakage.Additional information received indicated difficulty cycling, pain with cycling.Loss of rigidity due to slow fluid lost due to semipermeable nature of reservoir.Device not inflating all the way.The revision surgery was without intraoperative complication and the patient was taken to the medical surgical unit in stable condition.Foley catheter was removed on pod#1, and patient was able to void spontaneously.By day of discharge, he was tolerating a regular diet without nausea/vomiting, had pain controlled with oral pain medications, and was ambulating without assistance.He was instructed on wound care, to avoid sexual intercourse and not attempt to use the prosthesis until after his postoperative visit.The sufflation was unchanged from postop settings.He received appropriate perioperative antibiotics.
 
Additional Manufacturer Narrative
A titan otr pump, cylinders 1 and 2 , and reservoir were received for analysis.No functional abnormalities were noted with the pump.No functional abnormalities were noted with either cylinder.No functional abnormalities were noted with the reservoir.The information received indicated the device was not inflating completely, but because no functional abnormalities were noted with the returned components, the complaint could not be confirmed as reported.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
TITAN OTR
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key12109372
Report Number2125050-2021-00845
Device Sequence Number11907416
Product Code FHW
UDI-Device Identifier05708932487702
UDI-Public05708932487702
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberESR9222400
Device Catalogue NumberESR922
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2021
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer09/17/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR